MathSciNet Relay Station
MathSciNet bibliographic data
MR1246470 (95b:58121) 58F20 (58F03)
Ruelle, David Dynamical zeta functions for maps of the interval. Bull. Amer. Math. Soc. (N.S.) 30 (1994), no. 2, 212–214.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement